Approximate inertial manifolds for thermodiffusion equations

Risultato della ricerca: Otherpeer review

Abstract

In this paper, we consider the two dimensional equations of thermohydraulics, i.e. the coupled system of equations of fluid and temperature in the Boussinesq approximation. We construct a family of approximate Inertial Manifolds whose order decreases exponentially fast with respect to the dimension of the manifold. We give the explicit expression of the order of the constructed manifolds.
Lingua originaleEnglish
Pagine494-499
Numero di pagine6
Stato di pubblicazionePublished - 2004

Fingerprint Entra nei temi di ricerca di 'Approximate inertial manifolds for thermodiffusion equations'. Insieme formano una fingerprint unica.

Cita questo